# SDR SIMA20120418006

- Difficulty date: April 18, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 20,355 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3749 THE CREW REPORTED 2 BULBS IN THE EMERGENCY ROW EXIT SIGN IN THE WALL ARE BURNED OUT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF LEFT SIDE EMERGENCY ROW EXIT SIGN IAW AMM 33-51-17. OPS CHECKED GOOD. THE BULBS MAY HAVE BEEN JUST LOOSE.  AIRCRAFT RETURNED TO SERVICE.
